Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1988, Volume 28, Number 9, Pages 1418–1420 (Mi zvmmf3587)  

This article is cited in 1 scientific paper (total in 1 paper)

Scientific communications

Well-posedness of Fredholm integral equations of the first kind of potential type for thin conductors

V. A. Strizhkov

Moscow

Full text: PDF file (383 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1988, 28:5, 91–93

Bibliographic databases:

UDC: 517.968.2:537.812
Received: 22.09.1987

Citation: V. A. Strizhkov, “Well-posedness of Fredholm integral equations of the first kind of potential type for thin conductors”, Zh. Vychisl. Mat. Mat. Fiz., 28:9 (1988), 1418–1420; U.S.S.R. Comput. Math. Math. Phys., 28:5 (1988), 91–93

Citation in format AMSBIB
\Bibitem{Str88}
\by V.~A.~Strizhkov
\paper Well-posedness of Fredholm integral equations of the first kind of potential type for thin conductors
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1988
\vol 28
\issue 9
\pages 1418--1420
\mathnet{http://mi.mathnet.ru/zvmmf3587}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=967536}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1988
\vol 28
\issue 5
\pages 91--93
\crossref{https://doi.org/10.1016/0041-5553(88)90013-4}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf3587
  • http://mi.mathnet.ru/eng/zvmmf/v28/i9/p1418

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. A. Strizhkov, “Analysis of transitional electromagnetic processes in wire antenna systems”, U.S.S.R. Comput. Math. Math. Phys., 30:1 (1990), 123–125  mathnet  crossref  mathscinet
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:115
    Full text:70
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021